Browse Title Index


 
Issue Title
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS COMPUTATION OF PARAMETERS OF THE PISTON MOTION IN THE TUBE UNDER THE GAS PRESSURE Abstract   PDF
N. S. Midonocheva
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS COMPUTATIONAL EXPERIMENTS FOR ONE CLASS OF MATHEMATICAL MODELS IN THERMODYNAMICS AND HYDRODYNAMICS Abstract   PDF
J. K. Al-Isawi
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS CONDITIONS OF OBTAINING THE DISCRETE KURTOSIS SPECTRUM OF STATISTICAL DISTRIBUTIONS OFBIOMETRIC DATA FOR SMALL SAMPLES Abstract   PDF
V. I. Volchikhin, A. I. Ivanov, A. I. Gazin, A. G. Bannykh
 
Vol 5, No 4 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS CRITICAL STATES OF THIN UNDERLAYERS UNDER TENSILE AFFORD Abstract   PDF
V. L. Dilman, A. N. Dheyab
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DEVELOPMENT OF ADAPTIVE MODEL FOR RECOGNITION OF TEXT INQUIRIES Abstract   PDF
A. S. Ambrosova
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DEVELOPMENT OF TWO-FACTOR AUTHENTICATION SYSTEM FOR EMPLOYEES'S PERSONAL OFFICE OF ''UNIVERIS'' SYSTEM Abstract   PDF
P. S. Gritsenko, N. D. Zulyarkina
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DIFFERENTIAL OPERATORS ON THE PROJECTIVE PLANE Abstract   PDF (Русский)
O.A. Torshina
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DISPATCHING OF ROBOTIC CONTROL PROGRAMS Abstract   PDF
E. V. Larkin, V. V. Kotov, A. N. Ivutin, A. N. Privalov
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ELECTRICAL ENERGY CONSUMPTION PREDICTION OF THE FEDERAL DISTRICT OF RUSSIA ON THE BASED OF THE RECCURENT NEURAL NETWORK Abstract   PDF
V. G. Mokhov, V. I. Tsimbol
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ENERGY CONSUMPTION MODELLING USING NEURAL NETWORKS OF DIRECT DISTRIBUTION ON EXAMPLE OF RUSSIA UNITED POWER SYSTEM Abstract   PDF
V. G. Mokhov, T. S. Demyanenko, I. P. Ostanin
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ENTROPY MANAGEMENT OF GAUSSIAN STOCHASTIC SYSTEMS Abstract   PDF
A. N. Tyrsin, G. G. Gevorgyan
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS EXISTENCE OF SOLUTIONS IN QUASI-BANACH SPACES FOR EVOLUTIONARY SOBOLEV TYPE EQUATIONS IN RELATIVELY RADIAL CASE Abstract   PDF
M. A. Sagadeeva, A. S. Rashid
 
Vol 5, No 4 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS FIBER-OPTIC ACCELERATION SENSOR ON DUPLEX FIBER BRAGG STRUCTURES Abstract   PDF
A. Zh. Sakhabutdinov, V. V. Chistyakov, O. G. Morozov, I. I. Nureev, A. A. Kuznetsov, L. M. Faskhutdinov, M. V. Nosikov
 
Vol 5, No 4 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS FINITE DIFFERENCE METHOD FOR MODIFIED BOUSSINESQ EQUATION Abstract   PDF
E. V. Bychkov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS FORMING OF DISCRETE MECHANICAL ASSEMBLY PRODUCTION PROGRAM Abstract   PDF
Anatoly Panyukov, Vadim Teleghin
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS GENOME-WIDE ANALYSIS OF GENETIC ASSOCIATIONS FOR PREDICTION OF POLYGENIC HYPERCHOLESTEROLEMIA WITH BAYESIAN NETWORKS Abstract   PDF (Русский)
A.V. Sulimov, A.N. Meshkov, I.A. Savkin, E.V. Katkova, D.C. Kutov, Z.B. Hasanova, N.V. Konovalova, V.V. Kukharchuk, V.B. Sulimov
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS HEAT TRANSFER AND FLOW ANALYSIS OF MAGNETOHYDRODYNAMIC DISSIPATIVE CARREAU NANOFLUID OVER A STRETCHING SHEET WITH INTERNAL HEAT GENERATION Abstract   PDF
M. G. Sobamowo, O. A. Adeleye, A. A. Yinusa
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS IMPROVED CONTINUOUS AUTHENTICATION SYSTEM WITH COUNTERFEIT PROTECTION Abstract   PDF
A. A. Kudinov, S. M. Elsakov
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL BASES OF OPTIMAL MEASUREMENTS THEORY IN NONSTATIONARY CASE Abstract   PDF
M. A. Sagadeeva
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL METHODS OF MODELING OF IMAGE PROCESSING AND ANALYSIS IN THE MODIFIED DESCRIPTIVE ALGEBRAS OF IMAGES Abstract   PDF
A.R. Iskhakov
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODEL FOR SOLVING OPERATIONAL PROBLEM OF REGIONAL CARGO TRANSPORTATION Abstract   PDF
A. V. Panyukov, Yu. V. Pivovarova, Kh. Z. Chaloob
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODEL OF 3D MAPS AND DESIGN OF INFORMATION SYSTEM FOR ITS CONTROL Abstract   PDF
V. A. Klyachin, E. G. Grigorieva
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODELING OF GRADUAL IGNITION PROCESS AND UNSTEADY EROSIVE BURNING OF GUNPOWDER CHARGE AT TRIGGERED ARTILLERY SHOT Abstract   PDF
Ivan Rusyak
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODELING OF GROUP CONCURRENCY IN GAME THEORY Abstract   PDF
A. N. Ivutin, E. V. Larkin, A. S. Novikov
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODELING OF OREGONATOR WITH A DIFFUSION TYPE COMMUNICATION Abstract   PDF
L. A. Prokudina
 
26 - 50 of 140 Items << < 1 2 3 4 5 6 > >>